Exceptional sets with respect to Lebesgue differentiation of functions in Sobolev spaces
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Volume 1 (1974) no. 1-2, p. 113-130
@article{ASNSP_1974_4_1_1-2_113_0,
     author = {Marcus, Moshe},
     title = {Exceptional sets with respect to Lebesgue differentiation of functions in Sobolev spaces},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 1},
     number = {1-2},
     year = {1974},
     pages = {113-130},
     zbl = {0328.46031},
     mrnumber = {376984},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1974_4_1_1-2_113_0}
}
Marcus, Moshe. Exceptional sets with respect to Lebesgue differentiation of functions in Sobolev spaces. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Volume 1 (1974) no. 1-2, pp. 113-130. http://www.numdam.org/item/ASNSP_1974_4_1_1-2_113_0/

[1] C.P. Calderòn - E.B. Fabes - N.M. Riviere, Maximal smoothing operators Ind. Univ. Math. J., 23 (1974), pp. 889-898. | MR 341058 | Zbl 0313.46028

[2] N. Dunford - J.T. Schwartz, Linear operators, I, Interscience, New York. | Zbl 0084.10402

[3] H. Federer, Some properties of distributions whose partial derivatives are representable by integration, Bull. Am. Math. Soc., 74 (1968), pp. 183-186. | MR 218893 | Zbl 0163.36503

[4] H. Federer, Geometric measure theory, Springer-Verlag, Heidelberg and New York, 1969. | MR 257325 | Zbl 0176.00801

[5] H. Federer - W.P. Ziemer, The Lebesgμe set of a function whose distribution derivatives are p-th power summable, Ind. Univ. Math. J., 22 (1972), pp. 139-158. | Zbl 0238.28015

[6] E. Gagliardo, Proprietà di alcune classi di funzioni in più variabili, Richerche di Math., 7 (1958), pp. 102-137. | MR 102740 | Zbl 0089.09401

[7] C.B. Morrey, Functions of several variables and absolute continuity II, Duke Math. J., 6 (1940), pp. 187-215. | JFM 66.1225.01 | MR 1279 | Zbl 0026.39401

[8] C.B. Morrey, Multiple integrals in the calculus of variations, Springer-Verlag, Heidelberg and New York, 1966. | MR 202511 | Zbl 0142.38701